# SDR USAA2011071100014

- Difficulty date: July 5, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 36,044 hours, 12,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3033
- Condition: Low Pressure
- Location: Door
- Part time: 36,044 hours, 12,988 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLT - EES - CIDS RED CAUTION LIGHT ON, AFTER RESET, LIGHT COMES BACK ON IN 10 MINUTES.  SERVICED LEFT AFT DOOR BOTTLE.  CHECK AND BITE TEST CIDS SYSTEM.  TESTED GOOD.
